# SDR CALA2025061705626

- Difficulty date: June 13, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N17402
- Make and model: Boeing 737-9
- Aircraft serial: 67639
- Aircraft time: 273 hours, 99 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Contaminated
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

OVEN 204 CREATED SMOKE I N THE GALLEY. SMOKE ALAR M BRIEFLY WENT OFF. FOUND BURNT FOOD AND DEBRIS AT THE BOTTOM OF THE OVEN. ACPED MEL. PLACED OM DF 2500BI.  PLACED ON MEL. CLEAN OIL RESIDUE INSIDE OVEN #204, SMOKE STILL VISIBLE AFTER OPS CHECKING. PARTS NOT AVAILABLE AND CB PULLED AND COLLAR.
